Alert archive / Idaho / Frost Advisories in 2016

Frost Advisory 7, NWS Pocatello, ID

September 24, 2016

NWS Pocatello, ID issued this frost advisory at Sep 24, 2016, 3:14 AM MDT. It took effect at Sep 25, 2016, 3:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2016, 3:14 AM MDT (09:14 UTC)
In effect from
Sep 25, 2016, 3:00 AM MDT
Expired
Sep 25, 2016, 9:00 AM MDT
In force
6 hr
Issued by
NWS Pocatello, ID

The text

As transmitted.

222 
WWUS75 KPIH 240914
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
314 AM MDT SAT SEP 24 2016

IDZ020-021-242100-
/O.NEW.KPIH.FR.Y.0007.160925T0900Z-160925T1500Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO
314 AM MDT SAT SEP 24 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY. 

* TEMPERATURE...34 TO 37 DEGREES.

* IMPACTS...DAMAGE TO OUTDOOR PLANTS AND CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
069 
WWUS75 KPIH 242012
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
212 PM MDT SAT SEP 24 2016


IDZ020-021-251500-
/O.CON.KPIH.FR.Y.0007.160925T0900Z-160925T1500Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO
212 PM MDT SAT SEP 24 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
SUNDAY...

* TEMPERATURE...34 TO 37 DEGREES.

* IMPACTS...DAMAGE TO OUTDOOR PLANTS AND CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
305 
WWUS75 KPIH 251455
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
855 AM MDT SUN SEP 25 2016


IDZ020-021-251600-
/O.EXP.KPIH.FR.Y.0007.000000T0000Z-160925T1500Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO
855 AM MDT SUN SEP 25 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING...

TEMPERATURES THIS MORNING ARE WARMING INTO THE UPPER 30S AND 40S,
ENDING THE RISK OF FROST DEVELOPMENT. THEREFORE THE FROST ADVISORY
WILL EXPIRE AT 9 AM MDT. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Sep 24, 2:17 AM MDT, 57 minutes earlier.

Area forecast discussion, Sep 24, 2:17 AM MDT, 57 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
217 AM MDT SAT SEP 24 2016

.DISCUSSION...

Low pressure will move away from the region today. Expect to see
improving conditions throughout the day with low chances for a few
residual showers across the eastern highlands today. Expect
excellent radiational cooling tonight so fog and/or frost may
develop especially across the middle and upper snake plain. Will
issue a frost advisory for tonight, think fog will remain patchy but
frost could be a bit more widespread. Expect quiet weather with a
gradual warmup into mid week as high pressure settles over the
region. Could have another frost possible Monday morning across
portions of the snake plain. A cold front will approach the region
late next week. This will bring the next chances for showers and
thunderstorms the region.

Valle

&&

.AVIATION...Rain activity should be over now with broken to overcast
VFR ceilings forecast until late this afternoon at PIH, IDA then
improving to a more scattered VFR layer. BYI and SUN already either
clear or with a few layer today. Winds forecast in the 15 to 20 kts
range gusting to 30 kts at BYI early this morning improving at 10 to
16 kts by the afternoon. Winds will hover near the 12 kt mark for
PIH today as well otherwise IDA and SUN will be under 12 kt
threshold.
NP/DV

&&

.FIRE WEATHER...Strong wind gusts of 30 mph (and higher at ridge
tops) across zone 427 will continue this morning with gusts of 20 to
30 mph across 476 and 411. Improving conditions expected this
afternoon as low pressure exits to the east. Rain will fall along a
North to South oriented line from Pocatello eastward this morning
and then this event will be over. Little to no fire weather concerns
regarding strong winds or thunderstorms Sunday or early next week.
Minimum humidities will gradually be dropping in the 20 to 30
percent range across Southeast Idaho through Wednesday.
NP/DV

&&

.PIH Watches/Warnings/Advisories...
Frost Advisory from 3 AM to 9 AM MDT Sunday for IDZ020-021.

&&

Nearby

Frost Advisories in Idaho, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.